Skip to content

Les probabilités dénombrables et leurs applications arithmétiques

Borel, M. É. (1909). Les probabilités dénombrables et leurs applications arithmétiques. Rendiconti del Circolo Matematico di Palermo, 27, 247-271.

Type
Journal article
Intellectual base
Primary research
Year
1909
Volume
27
Pages
247-271
DOI
10.1007/bf03019651
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/BF03019651
Cited from
mathematics

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:d675e583b752 · see in the full table